Open Access
Translator Disclaimer
January 2021 On Lecacheux’s family of quintic polynomials
Akinari Hoshi, Masakazu Koshiba
Proc. Japan Acad. Ser. A Math. Sci. 97(1): 1-6 (January 2021). DOI: 10.3792/pjaa.97.001

Abstract

Kida, Rikuna and Sato [6] developed a classification theory for Brumer’s quintic polynomials via Kummer theory arising from associated elliptic curves. We generalize their results to elliptic curves associated to Lecacheux’s quintic $F_{20}$-polynomials instead of Brumer’s quintic $D_{5}$-polynomials.

Citation

Download Citation

Akinari Hoshi. Masakazu Koshiba. "On Lecacheux’s family of quintic polynomials." Proc. Japan Acad. Ser. A Math. Sci. 97 (1) 1 - 6, January 2021. https://doi.org/10.3792/pjaa.97.001

Information

Published: January 2021
First available in Project Euclid: 24 December 2020

MathSciNet: MR4194192
Digital Object Identifier: 10.3792/pjaa.97.001

Subjects:
Primary: 11G05 , 11R20 , 12F20 , 12G05

Keywords: Elliptic curves , Kummer theory , Lecacheux’s quintic polynomial

Rights: Copyright © 2021 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.97 • No. 1 • January 2021
Back to Top